The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 15, Issue 2, 1999
Metadata
 

Singular integral operators with non-smooth kernels on irregular domains
Xuan Thinh Duong and Alan G.R. McIntosh
pp. 233–265
Abstract | Full-Text PDF (325 KB) | Metadata

Catching sets with quasicircles
Paul MacManus
pp. 267–277
Abstract | Full-Text PDF (211 KB) | Metadata

Hardy space $H^1$ associated to Schrödinger operator with potential satisfying reverse Hölder inequality
Jacek Dziubański and Jacek Zienkiewicz
pp. 279–296
Abstract | Full-Text PDF (245 KB) | Metadata

$L^p$-estimates for the wave equation on the Heisenberg group
Detlef Müller and Elias M. Stein
pp. 297–334
Abstract | Full-Text PDF (346 KB) | Metadata

Regularity estimates via the entropy dissipation for the spatially homogeneous Boltzmann equation without cut-off
Cédric Villani
pp. 335–352
Abstract | Full-Text PDF (251 KB) | Metadata

Isoperimetric inequalities in Riemann surfaces of infinite type
Venancio Alvarez, Domingo Pestana and José M. Rodríguez
pp. 353–427
Abstract | Full-Text PDF (543 KB) | Metadata